# SDR PCAA0301013

- Difficulty date: January 12, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,838 hours, 27,176 cycles
- Engine: Pwa PW120A
- Engine time: 25,720 hours, 28,519 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: PW120A
- Part serial: 121143
- Condition: Leaking
- Location: Left
- Part time: 25,720 hours, 28,519 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELM-PIT FLIGHT#3856. CREW REPORTED LEFT ENGINE BELOW 40 PSI.WHILE ON APPROACH INTO PIT. ENGINE SHUT DOWN, EMERGENCY DECLARED. MAINTENANCE COMPLIED WITH UNSCHEDULED MAINTENANCE INSPECTION IN ACCORDANCE WITH PRATT AND WHITNEY MAINTENANCE MANUAL 05-50-00. NO DEFECTS WERE NOTED. REMOVED AND REPLACED MAIN AND SCAVANGE OIL FILTERS. INSPECTED AND FOUND CUT O-RING ON PROPELLER CONTROL UNIT.REMOVED AND REPLACED PROPELLER CONTROL UNIT AND PROPELLER CONTROL UNIT ADAPTER O-RINGS IN ACCORDANCE WITH ALLEGHENY AIRLINES JOBCARDS 008-6110-303 AND 008-6120-304 AND DEHAVILLAND DASH 8 MAINTENANCE MANUAL 61-10-00. GROUND RAN AIRCRAFT FOR APPROXIMATELY 25 MINUTES. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
